Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 643, NWS Little Rock, AR

July 4, 2011Polk County, Scott County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 4, 2011, 2:11 PM CDT for Polk County, Scott County, Arkansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 2:11 PM CDT (19:11 UTC)
Expired
Jul 4, 2011, 3:00 PM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Polk County, AR, Scott County, AR

The radar

The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 2:25 PM CDTHAIL 1Eagleton, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1179 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1505 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS54 KLZK 041911
SVRLZK
ARC113-127-042000-
/O.NEW.KLZK.SV.W.0643.110704T1911Z-110704T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
211 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN POLK COUNTY IN WESTERN ARKANSAS...
  SOUTHWESTERN SCOTT COUNTY IN WESTERN ARKANSAS...

* UNTIL 300 PM CDT

* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTH OF MENA...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               QUEEN WILHELMINA SP...
  POLK CNTY FAIRGNDS... LAKE MENA...          RICH MTN...
  INK...                EAGLETON...           DALLAS...
  ACORN...              YOCANNA...            SHADY GROVE...
  ROUND TOP MTN...      POTTER MTN...         POTTER JUNCTION...
  PILOT MTN...          OLIVERS CHAPEL...     MENA INTERMTN ARPT...
  LONG MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3459 9404 3448 9430 3470 9438 3476 9424
TIME...MOT...LOC 1911Z 325DEG 9KT 3463 9425

$$

/44
1 follow-up statement
780 
WWUS54 KLZK 041927
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
227 PM CDT MON JUL 4 2011

ARC113-127-042000-
/O.CON.KLZK.SV.W.0643.000000T0000Z-110704T2000Z/
POLK AR-SCOTT AR-
227 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SCOTT AND NORTH CENTRAL POLK COUNTIES UNTIL 300 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES EAST OF QUEEN WILHELMINA SP...OR 8 MILES NORTHWEST OF
MENA. MOVEMENT WAS NEARLY STATIONARY.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MENA...               QUEEN WILHELMINA SP...
  RICH MTN...           EAGLETON...           ACORN...
  SHADY GROVE...        ROUND TOP MTN...      PILOT MTN...
  OLIVERS CHAPEL...     LONG MTN...           LAKE WARD...
  IRON FORK LAKE...     FORAN GAP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3463 9409 3455 9432 3470 9438 3476 9424
TIME...MOT...LOC 1927Z 144DEG 2KT 3468 9430

$$

/44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:37 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 4, 12:37 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 PM CDT MON JUL 4 2011

.AVIATION...18Z TAF CYCLE

CONVECTIVE TRENDS THRU EARLY THIS EVENING WL BE THE MAIN CHALLENGE.
SCTD SHRA/TSRA LINGER OVR NRN AR ATTM...BUT MAINLY TO THE S OF
KHRO AND KBPK. OUTFLOW BNDRY FM THIS CONVECTION WL CONT TO WORK
SWD THIS AFTN ACRS CNTRL AND SRN AR...WITH ADDITIONAL STORM
FORMATION EXPECTED ALONG IT. FOR NOW...WENT WITH MAINLY VFR CONDS
ACRS THE FA WITH VCTS MENTIONED THIS AFTN. ACTIVITY IS EXPECTED TO
DIMINISH ARND SUNSET...WITH PTCHY BR FORMING LATER TNGT ACRS MAINLY
NRN AR. VSBYS WL BE REDUCED TO MVFR LVLS AT TIMES INTO TUE MRNG.
/44/
&&

.PREV DISCUSSION... /ISSUED 1050 AM CDT MON JUL 4 2011/

UPDATE...
SMALL SCALE MID LEVEL VORTEX...LIKELY CONVECTIVELY INDUCED...IS
NOW CENTERED NEAR MARSHALL...AS EVIDENT FROM RECENT RADAR IMAGERY.
THIS FEATURE WILL CONTINUE TO PROMOTE CONVECTION ACROSS NORTHERN
SECTIONS OF THE FORECAST AREA THROUGH 19Z. OUTFLOW
BOUNDARY...LOCATED FROM WYNNE...TO NEAR CABOT MAY FOCUS ADDITIONAL
DEVELOPMENT DURING THE AFTERNOON HOURS.

NEAR TERM FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR EVOLVING MESOSCALE
FEATURES.

55
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jul 4, 1:01 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 PM CDT MON JUL 4 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
101 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW
STORMS ARE EXPECTED TO APPROACH SEVERE LIMITS. BRIEF...DAMAGING WIND
GUSTS CAN BE EXPECTED WITH THE STRONGEST STORMS.

THE SLOW MOVEMENT OF THESE STORMS...ACTING ON ABUNDANT
MOISTURE...WILL ALLOW FOR AREAS OF LOCALIZED...HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AND SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
OVER THE NEXT SEVERAL DAYS...MAINLY DURING THE AFTERNOON AND EARLY
EVENING HOURS EACH DAY. WHILE WIDESPREAD AND ORGANIZED SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME...ANY STORM THAT DOES FORM COULD
BECOME STRONG TO SEVERE. THE MAIN THREAT WITH ANY SEVERE STORM
WILL BE HIGH WINDS.

WITH TEMPERATURES REMAINING IN THE 90S TO AROUND 100...AND WITH
HUMIDITY LEVELS REMAIN ELEVATED...HEAT INDEX VALUES WILL ALSO REMAIN
HIGH. EXPECT AFTERNOON HEAT INDICES TO RANGE FROM THE UPPER 90S TO
AROUND 105 DURING THE PEAK HEAT OF THE AFTERNOON EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55

In the hours before

Special weather statement, Jul 4, 12:45 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 PM CDT MON JUL 4 2011

ARZ040-041-052-041845-
MONTGOMERY AR-PIKE AR-POLK AR-
1245 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY...EASTERN
POLK AND NORTHERN PIKE COUNTIES UNTIL 145 PM CDT...

AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF BEARDON MTN...OR 11 MILES
NORTHWEST OF LAKE GREESON...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  NORMAN...             LITTLE MISSOURI FALLS REC AREA...
  GAP MTN...            DAISY...              DAISY SP...
  ALBERT PIKE REC AREA...                     NEW HOPE...
  LODI...               LANGLEY...            KIRBY...
  HOPPER...             FANCYHILL...          CADDO GAP...
  BLACK SPRINGS...      WYLIE PICNIC AREA...  TWEEDLE MTN...
  SUGARTREE MTN...      STRAWN MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3446 9410 3446 9358 3421 9354 3422 9392
      3426 9392 3427 9393 3434 9394 3435 9408
TIME...MOT...LOC 1745Z 348DEG 2KT 3435 9381

/44
Special weather statement, Jul 4, 1:35 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
135 PM CDT MON JUL 4 2011

ARZ052>054-041920-
CLARK AR-HOT SPRING AR-PIKE AR-
135 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRING...EASTERN PIKE
AND NORTHWESTERN CLARK COUNTIES UNTIL 215 PM CDT...

AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COX CREEK LANDING...OR 10 MILES WEST OF
DEGRAY LAKE...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  OKOLONA...            HALFWAY...            AMITY...
  SHAWMUT...            ROSBORO...            POINT CEDAR...
  HOLLYWOOD...          DELIGHT...            ANTOINE...
  ALPINE...             SUGARLOAF KNOB...     STELLTOWN...
  SMYRNA...             SHOUSE FORD REC AREA...
  RUNYAN BRIDGE...      PIKE JUNCTION...      OZAN POINT...
  MEEKS SETTLEMENT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3412 9312 3399 9330 3403 9356 3434 9351
      3435 9327
TIME...MOT...LOC 1835Z 333DEG 5KT 3428 9334

/44
Special weather statement, Jul 4, 1:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 PM CDT MON JUL 4 2011

ARZ040-041930-
POLK AR-
144 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK COUNTY UNTIL
230 PM CDT...

AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF MOUNTAIN FORK...OR 11 MILES WEST
OF MENA...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               QUEEN WILHELMINA SP...
  POLK CNTY FAIRGNDS... MOUNTAIN FORK...      LAKE WILHELMINA...
  LAKE MENA...          ROCKY...              RICH MTN...
  POTTER...             NUNLEY...             HOWARD...
  EAGLETON...           DALLAS...             ACORN...
  WEST VALLEY...        WEEHUNT MTN...        SHADY GROVE...
  ROUND TOP MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3471 9445 3473 9434 3473 9431 3470 9431
      3470 9422 3452 9415 3448 9446
TIME...MOT...LOC 1845Z 238DEG 3KT 3461 9443

/44
Special weather statement, Jul 4, 1:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
159 PM CDT MON JUL 4 2011

ARZ041-052-041945-
MONTGOMERY AR-PIKE AR-
159 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EXTREME NORTHERN
PIKE COUNTIES UNTIL 245 PM CDT...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAULDIN...OR NEAR MT IDA...MOVING SOUTH AT
10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             ODEN...               NORMAN...
  MIMOSA...             MAULDIN...            GAP MTN...
  SIMS...               SILVER...             PENCIL BLUFF...
  HURRICANE GROVE...    GIBBS...              CADDO GAP...
  BLACK SPRINGS...      WHITETOWN...          WHEELER MTN...
  TWIN CREEK REC AREA...                      SWEETHOME...
  STRAWN MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3440 9340 3433 9374 3471 9382 3475 9358
TIME...MOT...LOC 1900Z 345DEG 7KT 3456 9365

/44
Special weather statement, Jul 4, 2:01 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
201 PM CDT MON JUL 4 2011

ARZ031-032-039-041945-
CONWAY AR-FAULKNER AR-PERRY AR-
201 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONWAY...WESTERN
FAULKNER AND NORTHEASTERN PERRY COUNTIES UNTIL 245 PM CDT...

AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF MENIFEE...OR 9 MILES
NORTHWEST OF CONWAY...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CONWAY...             WOOSTER...            TOAD SUCK...
  SPRINGFIELD...        PICKLES GAP...        MENIFEE...
  HILL CREEK...         SALTILLO...           PLUMERVILLE...
  OVERCUP...            NEW DIXIE...          MT OLIVE...
  FOURCHE...            BEAVER FORK LAKE...   STONY POINT...
  SKUNK HOLLOW...       SHADY GROVE...        ROUND MTN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 110 AND 133.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3503 9231 3494 9262 3522 9271 3529 9251
TIME...MOT...LOC 1901Z 338DEG 13KT 3517 9257

/44
Local storm report, Jul 4, 2:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
206 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     4 E AMITY               34.27N 93.39W
07/04/2011  E65 MPH          CLARK              AR   TRAINED SPOTTER

0203 PM     HAIL             4 E AMITY               34.27N 93.39W
07/04/2011  E1.00 INCH       CLARK              AR   TRAINED SPOTTER

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 9:45 PM CDTSpecial Weather StatementLZKBaxter, Boone, Marion45 min
Jul 4, 12:45 PM CDTSpecial Weather StatementLZKPike60 min
Jul 4, 1:22 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike38 min
Jul 4, 1:35 PM CDTSpecial Weather StatementLZKClark45 min
Jul 4, 1:44 PM CDTSpecial Weather StatementLZKPolk46 min
Jul 4, 1:52 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring38 min
Jul 4, 1:59 PM CDTSpecial Weather StatementLZKMontgomery46 min
Jul 4, 2:01 PM CDTSpecial Weather StatementLZKFaulkner44 min
Jul 4, 2:07 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike23 min
Jul 4, 2:08 PM CDTFlash Flood WarningLZKClark, Hot Spring, Montgomery, Pike, Polk112 min
Jul 4, 2:09 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry51 min
Jul 4, 2:24 PM CDTSpecial Weather StatementLZKDallas46 min
Jul 4, 2:30 PM CDTSevere Thunderstorm WarningLZKClark45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementLZKJefferson43 min
Jul 4, 2:41 PM CDTSpecial Weather StatementLZKMontgomery44 min
Jul 4, 2:46 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more2 hr
Jul 4, 2:46 PM CDTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln44 min
Jul 4, 2:53 PM CDTSpecial Weather StatementLZKFaulkner47 min
Jul 4, 2:57 PM CDTSpecial Weather StatementLZKDallas48 min
Jul 4, 3:05 PM CDTSevere Thunderstorm WarningLZKGarland, Saline25 min
Jul 4, 3:10 PM CDTSpecial Weather StatementLZKCleveland45 min
Jul 4, 3:12 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson48 min
Jul 4, 3:17 PM CDTSpecial Weather StatementLZKHot Spring43 min
Jul 4, 3:19 PM CDTSpecial Weather StatementLZKHot Spring46 min
Jul 4, 3:23 PM CDTSpecial Weather StatementLZKCalhoun47 min
Jul 4, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring49 min
Jul 4, 3:28 PM CDTSpecial Weather StatementLZKGarland47 min
Jul 4, 3:46 PM CDTSevere Thunderstorm WarningLZKGarland, Saline29 min
Jul 4, 3:48 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson42 min
Jul 4, 3:51 PM CDTSevere Thunderstorm WarningLZKHot Spring39 min
Jul 4, 3:53 PM CDTSpecial Weather StatementLZKCleveland47 min
Jul 4, 3:58 PM CDTSevere Thunderstorm WarningLZKDesha47 min
Jul 4, 3:58 PM CDTSevere Thunderstorm WarningLZKDrew, Lincoln32 min
Jul 4, 4:16 PM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln29 min
Jul 4, 4:27 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson33 min
Jul 4, 4:29 PM CDTSpecial Weather StatementLZKDallas46 min
Jul 4, 4:43 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln28 min
Jul 4, 4:56 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson17 min
Jul 4, 4:58 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Drew, Lincoln2 hr
Jul 4, 5:17 PM CDTSpecial Weather StatementLZKLincoln48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.